# SDR AALA202510105581

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 93,273 hours, 11,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A FLASHLIGHTS NOT FULLY CHARGED AT R4. MANTENANCE REPLACED BATTERIES AT R4 F/A FLASHLIGHTS.  ALL OPS CHECK NORMAL.
